# SDR DALA2020082432850

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 62,012 hours, 20,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON THE SERVICE CHECK, THE EMERGENCY LIGHTS AT SEAT ROW 41DEF-45DEF WERE FOUND TO BE NOT ILLUMINATING. MAINTENANCE REPLACED THE BATTERY PACK AT M736 PER B757 AMM 33-51 AND 4 FUSES. NOW CHECKS GOOD. OK FOR SERVICE.
